# SDR DALA2023082206840

- Difficulty date: August 19, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 86,493 hours, 21,447 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6812 EMERGENCY SEAT MOUNTED LIGHTNING DAMAGED / INOPERATIVE / LOCATIONS:21D. CORRECTIVE ACTION: RESECURED LIGHT AS NECESSARY. OPS CHK GOOD, PER B757 AMM 33-51. A/C FOR SVC. (2926476)
